# SDR SWIA202164728

- Difficulty date: December 27, 2021
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*NOSE GEAR Â€“ LOWER TORQUE LINK BUSHING S ARE WORN BEYOND LIMITS GIVEN IN CRJ700 MIP TASK CARD 32-710-700.   (C CHECK RO 02/25/2022)    / REPLACED NLG LOWER TORQUE LINK BUSHINGS REF GOODRICH AEROSPACE CMM 32-21-06 REPAIR 2-1 OPS CHECKED GOOD
